MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-STEP PACING/ECG/DEFIBRILLATION ELECTRODES; External defibrillator electrode, adult, single-use

PHYSIO-CONTROL, INC. - 3015876 QUIK-STEP PACING/ECG/DEFIBRILLATION ELECTRODES; External defibrillator electrode, adult, single-use
Catalog Number 11101-000021
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their device's electrode is not recognized by any of their devices.In this state the device may not be able to deliver defibrillation therapy if needed there was no patient involvement reported with the event.

Brand Name
QUIK-STEP PACING/ECG/DEFIBRILLATION ELECTRODES
Common Device Name
External defibrillator electrode, adult, single-use
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key25730116
Report Number0003015876-2026-01374
Device Sequence Number21447400
Product Code MKJ
UDI-Device Identifier00883873867808
UDI-Public00883873867808
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11101-000021
Device Lot Number230220-3695
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown